# SDR VNAA2016073100031

- Difficulty date: July 31, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 29,301 hours, 29,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 87214
- Condition: Discharged
- Location: Cabin
- Part time: 22,744 hours, 22,877 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NOT WORKING.  MAINTENANCE INSPECTED, R & R NR 2 BATTERY PACK AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
